# SDR ERKR200100060

- Difficulty date: January 8, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 99193711
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR OF DENT AND DING DAMAGE TO THE LHS L/H WING SKIN BETWEEN XIS 189 AND XOS 194. THIS CONSISTS OF TRIMMING AND DRILLING OUT THE DAMAGE AND INSTALLING FILLERS AND AN EXTERNAL DOUBLER. PER ECRA 933-57-082-2.
